Skip to Main content Skip to Navigation
Journal articles

Smoothing Technique of Nonsmooth Newton Methods for Control-State Constrained Optimal Control Problems

Abstract : This paper is concerned with the numerical solution of optimal control problems subject to mixed control-state constraints with differential-algebraic equations. The necessary conditions arising from a local minimum principle are transformed into an equivalent nonsmooth equation in appropriate Banach spaces. We then develop a parametric smoothing Newton method for solving this nonsmooth equation. The global and local convergence is proposed under suitable settings. Numerical examples are presented to demonstrate the efficiency of our global smoothing technique.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00724868
Contributor : Estelle Bouzat <>
Submitted on : Wednesday, August 22, 2012 - 7:51:25 PM
Last modification on : Monday, September 28, 2020 - 2:14:06 PM

Identifiers

Collections

Citation

Jinhai Chen, Matthias Gerdts. Smoothing Technique of Nonsmooth Newton Methods for Control-State Constrained Optimal Control Problems. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2012, 50 (4), pp.1982-2011. ⟨10.1137/110822177⟩. ⟨hal-00724868⟩

Share

Metrics

Record views

230